# SDR DALA2019042532638

- Difficulty date: April 21, 2019
- Submitted: April 25, 2019
- Operation: Air carrier
- Aircraft: N710TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28169
- Aircraft time: 81,107 hours, 21,820 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lock
- Condition: Detached
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6807 3R DOOR WILL NOT ARM. CORRECTIVE ACTION: FOUND GIRT BAR LOCK FITTING REMOVED FROM GIRT BAR. RE-ATTACHED FITTING & OPS CHK OF DOOR & ARMING MECHANISM OK. (5443152)
